# SDR USAA2011022190846

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 35,154 hours, 12,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 575
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 33,292 hours, 12,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1547 - SEA - EES - EMERGENCY DOOR ASSIST BOTTLE PRESSURES LOW AT NR 3 RIGHT (1400 PSI) AND NR 4 RIGHT (1100 PSI).  MAINTENANCE SERVICED 3R DOOR ASSIST BOTTLE.
